Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 78, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 15, 2025, 1:22 AM CDT for Kemper County, Neshoba County, Mississippi. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 1:22 AM CDT (06:22 UTC)
- Expired
- Mar 15, 2025, 2:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Kemper County, MS, Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 117 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 1:35 AM CDT | TSTM WND DMG | 4 Sw Wahalak, MS | Report of culvert washed away blocking the roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 9:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.8
The text
As transmitted.
559
WUUS54 KJAN 150622
SVRJAN
MSC069-099-150715-
/O.NEW.KJAN.SV.W.0078.250315T0622Z-250315T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
122 AM CDT Sat Mar 15 2025
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Western Kemper County in east central Mississippi...
Neshoba County in east central Mississippi...
* Until 215 AM CDT.
* At 121 AM CDT, a severe thunderstorm was located over Bethsaida, or
7 miles northeast of Union, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Forestdale, Damascus, Herbert Springs, and Tucker around 125 AM
CDT.
Bluff Springs around 130 AM CDT.
Preston around 135 AM CDT.
De Kalb around 145 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 500 AM CDT for east central
Mississippi.
&&
LAT...LON 3267 8865 3258 8892 3258 8922 3274 8927
3293 8897 3292 8893 3293 8893 3293 8843
TIME...MOT...LOC 0621Z 231DEG 42KT 3265 8902
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SAS1 follow-up statement
013
WWUS54 KJAN 150705
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
205 AM CDT Sat Mar 15 2025
MSC069-099-150715-
/O.EXP.KJAN.SV.W.0078.000000T0000Z-250315T0715Z/
Kemper MS-Neshoba MS-
205 AM CDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KEMPER AND NESHOBA
COUNTIES WILL EXPIRE AT 215 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 500 AM CDT for east central
Mississippi.
&&
LAT...LON 3267 8865 3258 8892 3258 8922 3274 8927
3293 8897 3292 8893 3293 8893 3293 8843
TIME...MOT...LOC 0705Z 231DEG 42KT 3297 8856
$$
SASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 12:54 AM CDT, 28 minutes earlier.
Area forecast discussion, Mar 15, 12:54 AM CDT, 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1254 AM CDT Sat Mar 15 2025 ...New AVIATION... .MESOSCALE UPDATE... Issued at 858 PM CDT Fri Mar 14 2025 Tornado Watch 33 remains in effect over roughly the western 2/3 of the area until 10 PM. Though several updrafts have attempted to take root mainly along and west of the MS River, a capping inversion and modest forcing have prevented sustained convective initiation throughout much of the early evening. More recently, however, a few cells have broken through the cap and attained greater depth across southeast AR and northwest MS. Mesoanalysis and near term guidance suggest this is where greater forcing will provide more opportunity for development over the next several hours. Over the southern half of the watch, greater uncertainty exists, because forcing is somewhat weaker and the 00z KJAN RAOB indicated a cap persists. However, there are currently a few cells near and along the MS River which have some potential to take off, though they have not become as deep as the northern cells. As the low level jet increases and midlevel heights fall overnight, it will be more likely for convection to flourish. High res guidance has more consistently favored areas north of I-20, closer to a passing shortwave, for greater coverage. Still, if any cells become established further south, they would have similar instability and shear to take advantage of as storms to the north. All modes of severe weather, including tornadoes, will be possible where these storms occur. Following expiration time for the current watch, additional Tornado Watches are possible if not likely overnight for some portion of the area. /DL/ && .DISCUSSION... Issued at 442 PM CDT Fri Mar 14 2025 Through Saturday: A severe weather/tornado outbreak is expected. There will be an increasing threat for storms as we go through this evening, but the more significant severe weather threat, including the potential for long track strong to violent tornadoes, continues to be advertised for Saturday. Unusually strong westerlies and cyclonic flow extending from the east Pacific across the southern CONUS into our region will drive a powerful central CONUS cyclone and create a volatile set-up for severe weather. The most uncertain part of the forecast has been related to the potential for supercell initiation late this afternoon, but confidence is increasing that we will see at least a few severe storms given convective development now over central LA at the nose of a moisture-rich boundary layer now surging inland. These storms will continue to develop and pose a risk for all severe types as they move across the forecast area through the evening and into the overnight, including the potential for strong tornadoes, and a moderate risk has been added to northern portions of the area overnight. There should be window "less" severe threat very late tonight into early Saturday with the current forcing mechanisms shifting east as we wait for the next round of stronger ascent. Saturday remains the day of greatest concern as strong ascent, strong deep layer shear, and very favorable thermodynamics will support the development of scattered supercell thunderstorms capable of producing strong/violent long-tracked tornadoes, damaging winds, and large hail. It is difficult to be specific with timing for Saturday as there will likely be a barrage of convective precip that develops around mid morning in a restrengthening low level waa regime along axis of strongest low level moisture convergence roughly along and northwest of the Natchez Trace Parkway. This axis will buckle north and westward before the strongest cyclonic vorticity advection pushes activity quickly eastward during the afternoon. A high risk for severe weather is now being advertised Saturday in the greater threat area for violent tornadoes over east central into southeast MS where supercells will have great access to the most unstable air and backed low level flow. Scattered to numerous discrete supercells are likely to develop in the warm sector, and given the fast cell motions and classic nature of the storms, would expect the potential for long tornado tracks, so this continues to be messaged. Will also add that gradient winds outside of storms will be very strong, especially with any daytime heating and mixing. Heavy rainfall has become some less of a concern with more of a cellular storm mode being indicated by guidance and have trimmed back the heavy rainfall graphic to reflect this. There is high confidence that the trough will swing through and bring a quick end to convective rainfall Friday evening. Sunday through Thursday: The cyclonic upper level flow responsible for the severe weather will give way to a long stretch of upper level ridging and anticyclonic flow as we go through early to mid next week. This will bring seasonably mild to warm days and cool nights along with dry conditions Mon-Wed before the next shortwave trough can bring the next rain chances. No significant storms/rainfall are expected with this system as of now, and it should be followed by a chilly thermal trough with perhaps some frost potential. /EC/ && .AVIATION... (06Z TAFS) Issued at 1254 AM CDT Sat Mar 15 2025 MVFR stratus deck is spreading northward across the area and will stick around for much of the day. S winds will be gusty throughout the day until a cold front pushes through this afternoon, with wind shifting to W. Numerous TS are expected across the region, especially during the late morning and afternoon hours Saturday. Some storms will be severe with tornadoes, large hail and 50+ kt wind. VFR conditions may return toward the end of the TAF period Saturday evening. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 51 65 40 71 / 40 0 0 0 Meridian 52 68 39 69 / 70 0 0 0 Vicksburg 50 64 40 71 / 20 0 0 0 Hattiesburg 54 73 41 73 / 40 0 0 0 Natchez 51 65 40 71 / 10 0 0 0 Greenville 49 60 40 68 / 30 0 0 0 Greenwood 50 61 38 69 / 50 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/EC
In the hours before
Local storm report, Mar 14, 11:38 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1138 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM Tornado 5 N Belzoni 33.25N 90.50W
03/14/2025 Humphreys MS Storm Chaser
Multiple reports of a tornado ongoing north
of Belzoni.
&&
DLLocal storm report, Mar 14, 11:55 PM CDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1155 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM Tornado 1 ENE Phillipston 33.40N 90.26W
03/14/2025 Leflore MS Storm Chaser
Trees snapped, powerlines downed, and sheet
metal debris in a field along Phillipston
Rd.
&&
DLSpecial weather statement, Mar 15, 12:36 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
1236 AM CDT Sat Mar 15 2025
MSZ049>051-056-150630-
Scott MS-Smith MS-Newton MS-Rankin MS-
1236 AM CDT Sat Mar 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NEWTON...SOUTHEASTERN RANKIN...
NORTHWESTERN SMITH AND SCOTT COUNTIES THROUGH 130 AM CDT...
At 1236 AM CDT, Doppler radar was tracking a strong thunderstorm near
Polkville, or 13 miles southwest of Morton, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Pulaski and Polkville around 1240 AM CDT.
Homewood and Morton around 1245 AM CDT.
Forest around 1250 AM CDT.
Lake around 100 AM CDT.
Conehatta and Lawrence around 105 AM CDT.
Stratton, Decatur, and Prospect around 115 AM CDT.
Little Rock and Union around 120 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 AM CDT for central
Mississippi.
&&
LAT...LON 3230 8911 3206 8978 3218 8994 3257 8954
3255 8892 3252 8892
TIME...MOT...LOC 0536Z 239DEG 49KT 3218 8977
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DBLocal storm report, Mar 15, 12:51 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1251 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM Tornado 4 SW Elliott 33.65N 89.80W
03/15/2025 Carroll MS Trained Spotter
Multiple reports of a tornado crossing I-55
northwest of Duck Hill. Several large trees
downed, and a tractor trailer truck was
overturned.
&&
DLLocal storm report, Mar 15, 12:59 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1259 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM Tornado 2 N Valley Hill 33.53N 90.07W
03/15/2025 Carroll MS Local Official
Roof removed from a house and steel framed
shop damaged north of a solar farm along US
82 near Valley Hill.
&&
DLLocal storm report, Mar 15, 1:07 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
107 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM Tornado 1 NW Elliott 33.69N 89.76W
03/15/2025 Grenada MS Storm Chaser
Houses heavily damaged in the Elliott area.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:35 PM CDT | Special Weather Statement | JAN | Bolivar | 55 min |
| Mar 14, 8:31 PM CDT | Special Weather Statement | JAN | Sunflower | 59 min |
| Mar 14, 9:28 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 62 min |
| Mar 14, 10:28 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 62 min |
| Mar 14, 11:11 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 64 min |
| Mar 14, 11:58 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Webster | 62 min |
| Mar 15, 12:28 AM CDT | Tornado Warning | JAN | Grenada | 47 min |
| Mar 15, 12:36 AM CDT | Special Weather Statement | JAN | Newton, Scott | 54 min |
| Mar 15, 12:47 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 43 min |
| Mar 15, 1:26 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 64 min |
| Mar 15, 1:31 AM CDT | Special Weather Statement | JAN | Scott | 44 min |
| Mar 15, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 61 min |
| Mar 15, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 29 min |
| Mar 15, 2:22 AM CDT | Special Weather Statement | JAN | Newton | 38 min |
| Mar 15, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 52 min |
| Mar 15, 2:57 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 63 min |
| Mar 15, 3:16 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Mar 15, 3:33 AM CDT | Special Weather Statement | JAN | Lowndes | 27 min |
| Mar 15, 5:16 AM CDT | Special Weather Statement | JAN | Bolivar | 29 min |
| Mar 15, 6:04 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 56 min |
| Mar 15, 6:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 54 min |
| Mar 15, 7:14 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 46 min |
| Mar 15, 7:56 AM CDT | Flash Flood Warning | JAN | Washington | 4 hr |
| Mar 15, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 64 min |
| Mar 15, 7:57 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Mar 15, 8:30 AM CDT | Flash Flood Warning | JAN | Bolivar | 4 hr |
| Mar 15, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 41 min |
| Mar 15, 8:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 61 min |
| Mar 15, 9:06 AM CDT | Special Weather Statement | JAN | Carroll, Grenada, Holmes | 39 min |
| Mar 15, 9:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 65 min |
| Mar 15, 9:32 AM CDT | Wind Advisory | JAN | Attala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more | 9 hr |
| Mar 15, 9:43 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 62 min |
| Mar 15, 9:50 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 55 min |
| Mar 15, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 53 min |
| Mar 15, 10:26 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 64 min |
| Mar 15, 10:41 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 49 hr |
| Mar 15, 10:56 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more | 64 min |
| Mar 15, 10:59 AM CDT | Tornado Warning | JAN | Franklin, Jefferson, Lincoln | 61 min |
| Mar 15, 11:04 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington | 36 min |
| Mar 15, 11:08 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 67 min |
| Mar 15, 11:18 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 57 min |
| Mar 15, 11:25 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 4 hr |
| Mar 15, 11:38 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 67 min |
| Mar 15, 11:50 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 55 min |
| Mar 15, 11:56 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 49 min |
| Mar 15, 12:02 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 58 min |
| Mar 15, 12:02 PM CDT | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 58 min |
| Mar 15, 12:31 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more | 59 min |
| Mar 15, 12:39 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 66 min |
| Mar 15, 12:43 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more | 4 hr |
| Mar 15, 12:47 PM CDT | Tornado Warning | JAN | Rankin, Scott, Simpson, Smith | 30 min |
| Mar 15, 12:48 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Mar 15, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 27 min |
| Mar 15, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 46 min |
| Mar 15, 1:26 PM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Webster | 2 hr |
| Mar 15, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln, Simpson | 62 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 60 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 60 min |
| Mar 15, 1:32 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 58 min |
| Mar 15, 1:35 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 40 min |
| Mar 15, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 48 min |
| Mar 15, 1:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 65 min |
| Mar 15, 2:03 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 57 min |
| Mar 15, 2:09 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 66 min |
| Mar 15, 2:11 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 43 min |
| Mar 15, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 46 min |
| Mar 15, 2:16 PM CDT | Tornado Warning | JAN | Kemper | 44 min |
| Mar 15, 2:26 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 64 min |
| Mar 15, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Rankin, Simpson | 40 min |
| Mar 15, 2:35 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 26 min |
| Mar 15, 2:43 PM CDT | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more | 4 hr |
| Mar 15, 2:49 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 56 min |
| Mar 15, 2:51 PM CDT | Tornado Warning | JAN | Marion | 24 min |
| Mar 15, 3:02 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lamar, Smith | 58 min |
| Mar 15, 3:16 PM CDT | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 25 min |
| Mar 15, 3:18 PM CDT | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more | 4 hr |
| Mar 15, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 55 min |
| Mar 15, 3:43 PM CDT | Tornado Warning | JAN | Kemper, Noxubee | 26 min |
| Mar 15, 3:45 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Smith | 60 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 40 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.